# SDR IXXA0400099O

- Difficulty date: July 20, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 86,413 hours, 35,416 cycles
- Engine: Ge CFM56*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 510361A
- Part serial: 35
- Condition: Broken
- Location: Nlg
- Part time: 86,413 hours, 35,416 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF, ON GEAR RETRACTION, CREW HEARD NOISE AND VIBRATION IN NOSE GEAR AREA UNTIL GEAR WAS LOWERED. CREW CYCLED GEAR, RETURNED AND LANDED WITHOUT INCIDENT. AN INSPECTION IS ONGOING. AS SOON AS INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED.  MAINTENANCE JACKED AIRCRAFT, RETRACTED NLG AND FOUND NGL DOOR TIGHT AND POPPING OPEN.  THE FORWARD NLG DOOR LINK ASSEMBLY WAS REMOVED AND REPLACED IAW ALL APPLICABLE MANUALS.
